# SDR CALA2023061601881

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T82363
- Condition: Corroded
- Location: Sta512 Rbl30-34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 - FWD CARGO FLOOR STA512 RBL30-34 SUPPORT BEAM FOUND CORROSION TRANSFER REF HXWO 1877229 AND ORIGINATED BY EMP V896810 FWD CARGO FLOOR STA512 RBL30-40 SUPPORT BEAM REPLACED AS WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550
